# SDR 97FDEA00185

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310
- Aircraft serial: 333
- Engine: Pwa JT9D7R4E
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Separated
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENG TEMP ADV IN CRUISE WITH NR 2 NAC TEMP = 270 DEGREES C, FOLLOWED BY NR 2 THROTTLE WOULD NOT MOVE, FOLLOWED BY NR 2 BLEED FAULT.  SHUT DOWN ENG NR 2 TO LAND, ALL OTHER ENG PARAMETERS PRIOR TO SHUTDOWN NORMAL.  NR 2 OIL PRESS WAS NOT OBSERVED PAST SHUTDOWN.  *S/D*  ON NR 2 ENG FOUND PNEUMATIC SUPPLY DUCT SEPARATED AT CLAMP, HEAT DAMAGE TO GEN CABLES AND SEVERAL OTHER WIRE HARNESSES.  ALSO, WIRE PLASTIC SPIRAL MELTED AROUND THROTTLE CABLE.  REMOVED NR 2 ENG FOR OTHER MAINT.  REMOVED AND REPLACED MAIN ENG HARNESS, REINSTALLED NR 2 ENG, OPS NORMAL.
